Interpolation of operators of weak type $(ϕ_0, ψ_0, ϕ_1, ψ_1)$ in Lorentz spaces

  • B. I. Peleshenko


We prove theorems of interpolation of quasilinear operators of weak type (φ0 , ψ0 , φ1 , ψ1 ) in the Lorentz spaces. The operators considered are the analogs of the Calderon and Benett operators for concave and convex functions φ0 (t), ψ0 (t), φ1 (t), ψ1 (t).

How to Cite
Peleshenko, B. I. “Interpolation of Operators of Weak Type $(ϕ_0, ψ_0, ϕ_1, ψ_1)$ in Lorentz Spaces”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 57, no. 11, Nov. 2005, pp. 1490–1507,
Research articles